# SDR MASA2010122901572

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,488 hours, 15,184 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PAX DOOR AND CARGO DOOR WARNING, ACFT RETURNED TO GATE.  MX FOUND CARGO DOOR HARNESS AT FAULT FOR BOTH INDICATIONS.    THIS DEFECT WAS CLOSED.
